Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 97, NWS La Crosse, WI

August 28, 2018Juneau County, Monroe County, Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Aug 28, 2018, 1:54 PM CDT for Juneau County, Monroe County, Vernon County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 1:54 PM CDT (18:54 UTC)
Expired
Aug 28, 2018, 2:45 PM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Juneau County, WI, Monroe County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 2:30 PM CDTTSTM WND DMGLyndon Station, WITREES DOWN AND POWER OUT IN LYNDON STATION AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 1:14 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS53 KARX 281854
SVRARX
WIC057-081-123-281945-
/O.NEW.KARX.SV.W.0097.180828T1854Z-180828T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
154 PM CDT TUE AUG 28 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Juneau County in central Wisconsin...
  Northeastern Vernon County in southwestern Wisconsin...
  Southeastern Monroe County in west central Wisconsin...

* Until 245 PM CDT.

* At 154 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles southeast of Tomah to 8 miles southwest of
  Hillsboro, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Elroy around 200 PM CDT.
  New Lisbon around 210 PM CDT.
  Mauston and Wonewoc around 215 PM CDT.

Other locations impacted by these severe thunderstorms include
Glendale, Lemonweir, Lindina, Camp Douglas and Wilton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 9031 4355 9031 4355 9055 4392 9056
      4401 9001 4399 8997 4398 8996 4392 8995
      4391 8998 4388 8996 4387 8996 4384 8992
      4382 8991 4377 8985 4370 8982 4367 8979
      4364 8979
TIME...MOT...LOC 1854Z 261DEG 33KT 4391 9037 4354 9043 

HAIL...<.75IN
WIND...60MPH
 
$$

CA
2 follow-up statements
366 
WWUS53 KARX 281913
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
213 PM CDT TUE AUG 28 2018

WIC081-123-281923-
/O.CAN.KARX.SV.W.0097.000000T0000Z-180828T1945Z/
Vernon WI-Monroe WI-
213 PM CDT TUE AUG 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON AND
SOUTHEASTERN MONROE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Wisconsin.

LAT...LON 4364 8979 4364 9031 4396 9031 4401 9001
      4399 8997 4392 8995 4391 8998 4387 8996
      4377 8985 4370 8982 4367 8979
TIME...MOT...LOC 1913Z 260DEG 34KT 4393 9017 4356 9018 

$$

WIC057-281945-
/O.CON.KARX.SV.W.0097.000000T0000Z-180828T1945Z/
Juneau WI-
213 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR JUNEAU COUNTY...

At 213 PM CDT, severe thunderstorms were located along a line
extending from near New Lisbon to 6 miles south of Wonewoc, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Mauston around 220 PM CDT.

Other locations impacted by these severe thunderstorms include
Lemonweir, Lindina, Camp Douglas, Lyndon Station and Kelly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4396 9031 4401 9001
      4399 8997 4392 8995 4391 8998 4387 8996
      4377 8985 4370 8982 4367 8979
TIME...MOT...LOC 1913Z 260DEG 34KT 4393 9017 4356 9018 

HAIL...<.75IN
WIND...60MPH
 
$$

CA
166 
WWUS53 KARX 281930
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
230 PM CDT TUE AUG 28 2018

WIC057-281945-
/O.CON.KARX.SV.W.0097.000000T0000Z-180828T1945Z/
Juneau WI-
230 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHEASTERN JUNEAU COUNTY...

At 230 PM CDT, severe thunderstorms were located along a line
extending from Dellwood to near Reedsburg, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Juneau County, including the following locations...
Lemonweir, Lyndon Station, Kelly, Arrowhead Resort Campground and
Kens Marina And Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9012 4399 9012 4401 9001
      4399 8997 4392 8995 4391 8998 4387 8996
      4377 8985 4370 8982 4367 8979
TIME...MOT...LOC 1930Z 261DEG 33KT 4395 8996 4358 8997 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 12:08 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 28, 12:08 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1208 PM CDT Tue Aug 28 2018

.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Tue Aug 28 2018

At 3 AM, life-threatening flooding was taking place in southern
La Crosse, southern Monroe, and Vernon counties. County Emergency
Management reported that evacuations were taking place in these
areas. Numerous roads have been washed out. This is a particularly
dangerous situation along Coon Creek. In addition, record
flooding is expected along the Kickapoo River at Ontario. Radar
estimates of 5 to locally 12 inches of rain has fallen since 8 PM
Monday night. During the next 2 to 3 hours, the low-level jet
will gradually veer away from our area. As this occurs, the
showers and storms will move east out of these counties. Prior to
this occurring, these areas may see up to another 2 inches of
rain. Due to this, will keep the Flash Flood Watch going through
7 AM this morning.

The 28.00z models are in good agreement that a shortwave trough
will move through the area this evening. As it approaches the area,
another round of showers and storms will develop across the area
this afternoon and then continue into tonight. 0-1 km mixed layer
CAPES will climb into the 2500 to 3500 J/kg range by late morning
across parts of northeast Iowa and in southwest and central
Wisconsin. In addition, the 0-3 km shear will climb into the 40 to
50 knot range. Due to this, expect a damaging wind threat in these
areas. Maybe some isolated tornadoes along some of the bowing
segments.  To the north of this area, there will be enough shear
and elevated instability for the potential of some large hail.
With precipitable water values around 2 inches, there is a concern
of additional heavy rain across southwest and central Wisconsin
and northeast Iowa. There may be a need for another Flash Flood
Watch.

.LONG TERM...(Wednesday through Labor Day)
Issued at 349 AM CDT Tue Aug 28 2018

From Wednesday through Thursday, short wave ridging will provide
some much needed dry weather for the area. With 850 mb
temperatures around 9C on Wednesday, high temperatures will be
mainly in the 60s. Warm air advection will develop across the
region on Thursday. As this occurs, 850 mb temperatures will climb
into the 9 to 15C range. This will result in the high temperatures
climbing into the lower and mid 70s.

From Thursday night through Saturday, a longwave trough will move
through the region. This system will provide another round of
showers and storms. Mixed layer CAPES will climb into 1500 to
3000 J/kg. With 0-3 km shear of 30 to 40 knots, may have some
bowing segments with some of these storms from time to time.

From Sunday night into Monday, return flow on the backside of a
departing high may bring some showers and storms back into the
area for the Labor Day. High temperatures will range from the mid
70s to lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1208 PM CDT Tue Aug 28 2018

Periods SHRA/TSRA to move across the taf sites this afternoon, which
is difficult to put in a taf without it becoming lengthy/complex.
Carried VCTS prevailing with tempo MVFR vsbys MVFR/IFR cigs in TSRA
thru much of the afternoon. Short periods may go LIFR if heavier
TSRA cores pass across the airfields. Forcing/lift wane later this
afternoon/evening as a sfc trough/frontal boundary finally sags SE
of the area. Mainly -SHRA and MVFR cigs to continue into the
evening. MVFR cigs looking to remain across the area overnight, but
eventually drying NW sfc-850mb flow wins out, with rising cigs/
decreasing clouds for Wed morning. Good VFR expected by late morning
and for Wed afternoon as cooler/drier high pressure settles over the
Upper Midwest.

&&

.HYDROLOGY...Through Tonight
Issued at 653 AM CDT Tue Aug 28 2018

Flooding will continue this morning across portions of southwest
and central Wisconsin where 5 to 8 inches of rain fell. Radar
estimates nearly 12 inches of rain fell over portions of La
Crosse, Monroe, and Vernon Counties. Thunderstorms may produce
additional heavy rainfall of 1 to 3 inches today into this
evening over areas already experiencing flooding issues. The Flash
Flood Watch has been extended through 7 AM Wednesday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ041>044-
     053>055-061.

MN...Flash Flood Watch through Wednesday morning for MNZ096.

IA...Flash Flood Watch through Wednesday morning for IAZ011-030.

&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Wetenkamp
HYDROLOGY...Wetenkamp
Hazardous weather outlook, Aug 28, 9:08 AM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
908 AM CDT Tue Aug 28 2018

MNZ079-086>088-094-095-WIZ017-029-032>034-291200-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Taylor-Clark-Buffalo-
Trempealeau-Jackson-
908 AM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa and southeast Minnesota into north central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon into this
evening. A few storms could be strong with gusty winds, locally
heavy rainfall, and small hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return Thursday night through Saturday and
again Sunday night into Monday. It is too early to determine if
there would be a severe weather threat with any of these storms.

.SPOTTER INFORMATION STATEMENT...

Rainfall reports would be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ096-WIZ041>044-053>055-061-291200-
Houston-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-Richland-
Grant-
908 AM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Flooding will continue today across portions of the area.

Scattered thunderstorms are expected this afternoon into this
evening. Some of the storms may become severe with damaging
winds,
large hail, and heavy rainfall leading flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return Thursday night through Saturday and
again Sunday night into Monday. It is too early to determine if
there would be a severe weather threat with any of these storms.

.SPOTTER INFORMATION STATEMENT...

Rainfall and flooding reports would be appreciated. Local spotter
activation may be needed this afternoon and early evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-291200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-
908 AM CDT Tue Aug 28 2018

This Hazardous Weather Outlook is for parts of northeast Iowa.

.DAY ONE...Today and Tonight

Scattered thunderstorms may produce large hail and damaging wind
this morning, with additional storms expected this afternoon.
Locally heavy rain is also a threat, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return Thursday night through Saturday and
again Sunday night into Monday. It is too early to determine if
there would be a severe weather threat with any of these storms.

.SPOTTER INFORMATION STATEMENT...

Occasional storm spotter activation is expected today.
Rainfall reports would also be appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Shea

In the hours before

Special weather statement, Aug 28, 12:05 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1205 PM CDT Tue Aug 28 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ054-055-061-
282015-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Crawford-Richland-Grant-
Including the cities of Osage, Cresco, Decorah, Waukon,
Charles City, New Hampton, Oelwein, Elkader, Wabasha,
Dodge Center, Rochester, Winona, Austin, Preston, Caledonia,
Prairie Du Chien, Richland Center, and Platteville
1205 PM CDT Tue Aug 28 2018

...SCATTERED STRONG STORMS WILL AFFECT MUCH OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND FAR SOUTHWEST WISCONSIN...

Scattered thunderstorms have developed across the area and could
produce dime sized hail and wind gusts over 30 mph into the early
afternoon. Additional storm development is expected, with severe
storms possible later this afternoon. Heavy rain is also possible
with these storms and could lead to localized flooding, especially
in areas that received heavy rainfall last night.

Move indoors if these storms approach your location and have
multiple ways of receiving warnings.

CA
Local storm report, Aug 28, 12:06 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 NW HIXTON             44.40N 91.04W
08/27/2018                   JACKSON            WI   TRAINED SPOTTER

            DELAYED REPORT. MANY TREES DOWN, SOME
            SNAPPED. DAMAGE TO CORRAL FENCE. WIND DAMAGE
            IS WIDESPREAD AND INCLUDES THE TOWN OF
            HIXTON.

&&

DMD
Local storm report, Aug 28, 12:08 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1208 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     ALMA CENTER             44.44N 90.91W
08/27/2018                   JACKSON            WI   TRAINED SPOTTER

            DELAYED REPORT. TREES DOWN. TIME ESTIMATED
            FROM RADAR.

&&

DMD
Local storm report, Aug 28, 12:25 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1225 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     FLOOD            VIOLA                   43.51N 90.67W
08/28/2018                   VERNON             WI   EMERGENCY MNGR

            9 EVACUATIONS IN THE VIOLA AREA SO FAR

&&

SHEA
Special weather statement, Aug 28, 12:30 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1230 PM CDT Tue Aug 28 2018

WIZ032>034-041-042-053-282100-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Vernon-
Including the cities of Alma, Arcadia, Whitehall,
Black River Falls, La Crosse, Sparta, Tomah, and Viroqua
1230 PM CDT Tue Aug 28 2018

...SCATTERED STRONG STORMS WILL AFFECT MUCH OF WEST CENTRAL
WISCONSIN...

Scattered thunderstorms have developed across southeast Minnesota
and northeast Iowa and will move into west central Wisconsin
through the early afternoon hours. Dime sized hail and wind gusts
over 30 mph are possible. Additional storm development is
expected, with severe storms possible later this afternoon. Heavy
rain is also possible with these storms and could lead to
localized flooding, especially in areas that received heavy
rainfall last night.

Frequent lightning is also occurring with some of these storms, so
move indoors if these storms approach your location. Always have
multiple ways of receiving warnings.

CA
Special weather statement, Aug 28, 1:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service La Crosse WI
130 PM CDT TUE AUG 28 2018

WIZ042-043-281930-
Juneau-Monroe-
130 PM CDT TUE AUG 28 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JUNEAU
AND SOUTHERN MONROE COUNTIES...

At 129 PM CDT, strong thunderstorms were clustered near Sparta,
moving northeast at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Tomah around 150 PM CDT.
  New Lisbon around 205 PM CDT.
  Necedah around 210 PM CDT.

Other locations impacted by this storm include Leon, Portland,
Norwalk, Camp Douglas and Wilton.

LAT...LON 4391 8998 4387 8996 4372 9079 4373 9091
      4390 9091 4421 9001 4425 9004 4417 8997
      4413 8999 4413 8997 4412 9001 4409 9003
      4402 9000 4401 9001 4398 8996 4392 8995
TIME...MOT...LOC 1829Z 247DEG 46KT 4385 9078

JSB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:02 PM CDTSpecial Weather StatementARXClark, Jackson, Taylor58 min
Aug 27, 7:57 PM CDTAreal Flood AdvisoryARXLa Crosse2 hr
Aug 27, 8:30 PM CDTTornado WarningARXJuneau, Monroe30 min
Aug 27, 8:34 PM CDTSpecial Weather StatementARXAdams, Juneau, Monroe56 min
Aug 27, 8:57 PM CDTSevere Thunderstorm WarningARXAdams, Juneau33 min
Aug 27, 9:54 PM CDTAreal Flood AdvisoryARXLa Crosse111 min
Aug 27, 10:07 PM CDTFlash Flood WarningARXVernon3 hr
Aug 27, 10:26 PM CDTFlash Flood WarningARXLa Crosse, Monroe3 hr
Aug 27, 11:32 PM CDTFlash Flood WarningARXVernon3 hr
Aug 27, 11:51 PM CDTRiver Flood WarningARXMonroe, Vernon58 hr
Aug 28, 12:07 AM CDTFlash Flood WarningARXAdams, Juneau3 hr
Aug 28, 12:57 AM CDTFlash Flood WarningARXMonroe, Vernon3 hr
Aug 28, 1:36 AM CDTFlash Flood WarningARXLa Crosse114 min
Aug 28, 1:51 AM CDTFlash Flood Warning EmergencyARXLa Crosse, Monroe, Vernon3 hr
Aug 28, 2:54 AM CDTFlash Flood WarningARXAdams, Juneau3 hr
Aug 28, 3:05 AM CDTRiver Flood WarningARXRichland, Vernon55 hr
Aug 28, 3:05 AM CDTRiver Flood WarningARXRichland, Vernon7 days
Aug 28, 3:05 AM CDTRiver Flood WarningARXVernon5 days
Aug 28, 3:05 AM CDTRiver Flood WarningARXCrawford5 days
Aug 28, 3:05 AM CDTRiver Flood WarningARXCrawford14 days
Aug 28, 3:05 AM CDTRiver Flood WarningARXCrawford14 days
Aug 28, 3:38 AM CDTFlash Flood WarningARXLa Crosse, Monroe, Vernon4 hr
Aug 28, 5:43 AM CDTFlash Flood WarningARXAdams, Juneau3 hr
Aug 28, 7:33 AM CDTAreal Flood WarningARXLa Crosse, Monroe, Vernon5 hr
Aug 28, 8:59 AM CDTAreal Flood WarningARXAdams, Juneau5 hr
Aug 28, 12:32 PM CDTAreal Flood WarningARXLa Crosse, Monroe, Vernon6 hr
Aug 28, 1:30 PM CDTSpecial Weather StatementARXJuneau, Monroe60 min
Aug 28, 1:48 PM CDTAreal Flood WarningARXAdams, Juneau33 hr
Aug 28, 2:27 PM CDTSevere Thunderstorm WarningARXAdams48 min
Aug 28, 2:32 PM CDTTornado WarningARXAdams, Juneau28 min
Aug 28, 2:45 PM CDTTornado WarningARXAdams17 min
Aug 28, 3:07 PM CDTFlash Flood WarningARXAdams, Crawford, Juneau, Monroe, Richland, Vernon6 hr
Aug 28, 6:41 PM CDTAreal Flood WarningARXLa Crosse, Monroe, Vernon12 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.